Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 11, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 15, 2025, 5:46 PM CST for 4 counties in Tennessee. It was in force for 11 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 15, 2025, 5:46 PM CST (23:46 UTC)
- Expired
- Feb 16, 2025, 5:11 AM CST
- In force
- 11 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 23 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 15, 10:51 PM CST | FLASH FLOOD | 7 N Gallatin, TN | Car stalled in flood waters at South Tunnel Rd. and Old Gallatin Rd. in Portland. |
| Feb 15, 11:13 PM CST | FLASH FLOOD | 4 Ssw Coopertown, TN | 1600 block of Errel Dowlen Rd. in Pleasant View closed due to flooding. |
| Feb 15, 11:31 PM CST | FLOOD | Goodlettsville, TN | I-65 S on-ramp in Goodlettsville closed due to flooding. |
| Feb 15, 11:37 PM CST | FLASH FLOOD | 5 S Portland, TN | Swift water rescue at 700 block of Brandy Hollow in Portland. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 305 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 569 m²/s²
- 0-3 km storm-relative helicity
- 1006 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
348
WGUS54 KOHX 152346
FFWOHX
TNC021-037-147-165-160545-
/O.NEW.KOHX.FF.W.0011.250215T2346Z-250216T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
546 PM CST Sat Feb 15 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northeastern Cheatham County in middle Tennessee...
Northwestern Davidson County in middle Tennessee...
Robertson County in middle Tennessee...
Sumner County in middle Tennessee...
* Until 1145 PM CST.
* At 546 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
1 to 3 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly with the storms moving
through the area this evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gallatin, Springfield, Ashland City, Hendersonville,
Goodlettsville, White House, Millersville, Greenbrier, Coopertown,
Westmoreland, Ridgetop, Cross Plains, Portland, Joelton, Pleasant
View, Orlinda, Adams, Cedar Hill, Mitchellville and Cottontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3665 8659 3663 8656 3665 8651 3664 8620
3645 8624 3645 8627 3636 8627 3633 8630
3633 8635 3636 8636 3633 8639 3632 8642
3634 8643 3632 8648 3632 8655 3627 8709
3664 8710
FLASH FLOOD...RADAR INDICATED
$$
LaRosa4 follow-up statements
360
WGUS54 KOHX 160453
FFWOHX
TNC021-037-147-165-161000-
/O.EXT.KOHX.FF.W.0011.000000T0000Z-250216T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1053 PM CST Sat Feb 15 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Northeastern Cheatham County in middle Tennessee...
Northwestern Davidson County in middle Tennessee...
Robertson County in middle Tennessee...
Sumner County in middle Tennessee...
* Until 400 AM CST.
* At 1053 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
1 to 3 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gallatin, Springfield, Ashland City, Hendersonville,
Goodlettsville, White House, Millersville, Greenbrier, Coopertown,
Westmoreland, Ridgetop, Cross Plains, Portland, Joelton, Pleasant
View, Orlinda, Adams, Cedar Hill, Mitchellville and Cottontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3665 8659 3663 8656 3665 8651 3664 8620
3645 8624 3645 8627 3636 8627 3633 8630
3633 8635 3636 8636 3633 8639 3632 8642
3634 8643 3632 8648 3632 8655 3627 8709
3664 8710
FLASH FLOOD...RADAR INDICATED
$$
Barnwell350
WGUS74 KOHX 160542
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
1142 PM CST Sat Feb 15 2025
TNC021-037-147-165-161000-
/O.CON.KOHX.FF.W.0011.000000T0000Z-250216T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Davidson TN-Robertson TN-Sumner TN-
1142 PM CST Sat Feb 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY FOR
NORTHEASTERN CHEATHAM, NORTHWESTERN DAVIDSON, ROBERTSON AND SUMNER
COUNTIES...
At 1142 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen from earlier today. Additional rainfall amounts of 1 to
2 inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Gallatin, Springfield, Ashland City, Hendersonville,
Goodlettsville, White House, Millersville, Greenbrier, Coopertown,
Westmoreland, Ridgetop, Cross Plains, Portland, Joelton, Pleasant
View, Orlinda, Adams, Cedar Hill, Mitchellville and Cottontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3665 8659 3663 8656 3665 8651 3664 8620
3645 8624 3645 8627 3636 8627 3633 8630
3633 8635 3636 8636 3633 8639 3632 8642
3634 8643 3632 8648 3632 8655 3627 8709
3664 8710
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Barnwell349
WGUS54 KOHX 160927
FFWOHX
TNC021-037-147-165-161600-
/O.EXT.KOHX.FF.W.0011.000000T0000Z-250216T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
327 AM CST Sun Feb 16 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Northeastern Cheatham County in middle Tennessee...
Northwestern Davidson County in middle Tennessee...
Robertson County in middle Tennessee...
Sumner County in middle Tennessee...
* Until 1000 AM CST Sunday.
* At 327 AM CST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
4 and 7 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gallatin, Springfield, Ashland City, Hendersonville,
Goodlettsville, White House, Millersville, Greenbrier, Coopertown,
Westmoreland, Ridgetop, Cross Plains, Portland, Joelton, Pleasant
View, Orlinda, Adams, Cedar Hill, Mitchellville and Cottontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3665 8659 3663 8656 3665 8651 3664 8620
3645 8624 3645 8627 3636 8627 3633 8630
3633 8635 3636 8636 3633 8639 3632 8642
3634 8643 3632 8648 3632 8655 3627 8709
3664 8710
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
CC739
WGUS74 KOHX 161111
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
511 AM CST Sun Feb 16 2025
TNC021-037-147-165-161121-
/O.CAN.KOHX.FF.W.0011.000000T0000Z-250216T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Davidson TN-Robertson TN-Sumner TN-
511 AM CST Sun Feb 16 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN CHEATHAM,
NORTHWESTERN DAVIDSON, ROBERTSON AND SUMNER COUNTIES...
The heavy rain has ended. Please continue to heed remaining road
closures.
A Flood Watch remains in effect until 1200 PM CST Sunday for a
portion of Middle Tennessee.
&&
LAT...LON 3665 8659 3663 8656 3665 8651 3664 8620
3645 8624 3645 8627 3636 8627 3633 8630
3633 8635 3636 8636 3633 8639 3632 8642
3634 8643 3632 8648 3632 8655 3627 8709
3664 8710
$$
CCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 15, 5:37 PM CST, 9 minutes earlier. Its key messages:
- Updated at 532 PM CST Sat Feb 15 2025
- Significant flooding (both river and flash flooding) is expected in middle Tennessee tonight, mainly in northwestern middle Tennessee.
- Severe weather is expected tonight. Main impacts are damaging winds and tornadoes, with the greatest threat area west of I-24.
- Temperatures plummet next week, with a chance for snow entering the forecast. Confidence is on the low side with specifics currently.
Area forecast discussion, Feb 15, 5:37 PM CST, 9 minutes before
Area Forecast Discussion National Weather Service Nashville TN 537 PM CST Sat Feb 15 2025 ...New AVIATION... .KEY MESSAGES... Updated at 532 PM CST Sat Feb 15 2025 - Significant flooding (both river and flash flooding) is expected in middle Tennessee tonight, mainly in northwestern middle Tennessee. - Severe weather is expected tonight. Main impacts are damaging winds and tornadoes, with the greatest threat area west of I-24. - Temperatures plummet next week, with a chance for snow entering the forecast. Confidence is on the low side with specifics currently. && .SHORT TERM... (Rest of today through Sunday) Issued at 1116 AM CST Sat Feb 15 2025 Rain has been falling already for most of the morning in middle Tennessee, with some thunderstorms embedded in these warm frontal showers. This axis of precipitation is expected to shift more NW as the stationary front to our north wobbles throughout the day. This will leave a period of clearing for our potential severe threat this evening. As the low pressure system approaches from the west, moist dewpoints are expected to drive north into Tennessee. With the surge of moisture, the instability axis in current guidance also appears to be further north than previous guidance. The LLJ continues to be screaming its presence over the state with wind speeds of 70 knots, providing ample shear into the setup. Considering that instability is the parameter I was least confident on yesterday, I would say that the severe threat overall has increased. This is reflected by the enhanced risk now touching portions of Humphreys, Perry, and Wayne counties this afternoon and evening. Main impacts I am concerned about would be damaging wind gusts up to 70 MPH possible and tornadoes. These would be greatest in any discrete cells that form in the warm sector ahead of the cold front this evening, but we cannot rule out QLCS tornadoes with such a stout cold front approaching a favorable environment. Expect for the severe weather to begin in the west around 4PM, and exiting middle Tennessee in the early morning hours Sunday. With a nocturnal severe threat, remember to have multiple ways of receiving warnings and be weather aware. Another layer of complexity to this threat today is the flooding risk. The moist airmass continues to crank out rainfall totals exceeding expectations this morning, with some locations in the north already receiving 3 inches of precipitation. As the front wobbles, highest QPF will shift to the northwestern area of middle Tennessee. Rainfall totals in this area are expected to be in the range of 5 to 7 inches, with areas north of I-40 looking at 3 to 5 inches of accumulation. The remaining areas south of I-40 can expect 1 to 3 inches of rainfall. We already have several flash flood and flood products out this morning, and expect to continue to be issuing those. Remember in flooding, if you encounter areas of moving or standing water on your commute, TURN AROUND DON'T DROWN! Rainfall should dwindle as the cold front pushes through Tennessee tonight into early Sunday. Behind this stout cold front, temperatures will fall so rapidly that it is possible to see some flurries or wintry mix with wrap-around moisture after the rain has passed. We are not expecting any accumulations or impacts with this wintry precipitation. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1116 AM CST Sat Feb 15 2025 We will (thankfully) have an opportunity to dry out into mid week with quiet weather but chilly temperatures with highs in the 30s and 40s. Our next chance for precipitation comes in the form of wintry precipitation mid-week. Guidance continues to come into agreement about the potential for accumulating snowfall in middle Tennessee next week, with another cold front that will plunge our temperatures even further below normal. In regards to the snow, confidence is low in specifics currently, so stay tuned to the forecast as it becomes more clear in guidance. && .AVIATION... (00Z TAFS) Issued at 532 PM CST Sat Feb 15 2025 With our current weather system on the doorstep, a mix of IFR to MVFR cigs will become mainly IFR as a line of showers and thunderstorms moves through the mid-state. While the line will only last for an hour or two at each terminal tonight, lingering showers and storms will persist for a couple of hours after the line. IFR should remain. Improvement to MVFR should occur towards the end of the cycle for all terminals. Winds will be gusty from the south ahead of the line with a shift to the northwest behind the line. Gusts of 25-30 kts will be common, but could be higher with the line of storms for a short period of time as the line moves through any given mid-state terminal. && .PRELIMINARY POINT TEMPS/POPS... Nashville 36 43 23 40 / 100 20 0 0 Clarksville 33 36 20 37 / 100 30 0 0 Crossville 33 50 19 39 / 100 40 10 0 Columbia 35 44 22 42 / 100 0 0 0 Cookeville 34 47 21 38 / 100 40 10 0 Jamestown 33 49 19 37 / 100 50 10 0 Lawrenceburg 36 45 22 42 / 100 0 0 0 Murfreesboro 36 45 22 41 / 100 10 0 0 Waverly 31 38 21 39 / 100 20 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for TNZ005>011-023>034- 056>066-075-077>080-093>095. Wind Advisory from midnight tonight to noon CST Sunday for TNZ011-032>034-065-066-077>080. && SHORT TERM...Holley LONG TERM....Holley AVIATION.....Unger
In the hours before
Local storm report, Feb 15, 12:42 PM CST, 5 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1242 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Flash Flood Clarksville 36.56N 87.35W
02/15/2025 Montgomery TN Public
Social Media picture of water over the
roadway with a car struck on Saratoga Drive.
Time is estimated.
&&
fbLocal storm report, Feb 15, 12:46 PM CST, 5 hours before
Preliminary Local Storm Report
National Weather Service Nashville TN
1246 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM Flash Flood 5 SW Woodlawn 36.49N 87.56W
02/15/2025 Montgomery TN Public
Social media picture of water covering a
field.
&&
fbLocal storm report, Feb 15, 12:52 PM CST, 4 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1252 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM Flash Flood Portland 36.59N 86.52W
02/15/2025 Sumner TN Emergency Mngr
EM reported numerous roads in and around
Portland covered with water and closed. Jim
Courtney Rd; KDF Bridge; Highway 259.
&&
fbLocal storm report, Feb 15, 1:08 PM CST, 4 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
108 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Flash Flood 1 NNE Gallatin 36.39N 86.45W
02/15/2025 Sumner TN Public
EM reported several roads with water over
them and closed due to flooding. Lower
Station Camp Creek Rd; Liberty LN, Carellton
Dr.
&&
fbLocal storm report, Feb 15, 1:27 PM CST, 4 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
127 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM Flash Flood 9 ESE Livingston 36.32N 85.18W
02/15/2025 Overton TN Public
EM reported water over the roadway.
&&
fbLocal storm report, Feb 15, 1:28 PM CST, 4 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
128 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM Rain 5 NW Gallatin 36.44N 86.51W
02/15/2025 M2.26 Inch Sumner TN Public
Public report of 2.26 inches of measured
rainfall.
&&
fbThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 1:36 AM CST | Wind Advisory | OHX | Cannon, Coffee, Cumberland, DeKalb, Fentress, Grundy and 9 more | 34 hr |
| Feb 15, 2:54 AM CST | Areal Flood Advisory | OHX | Cheatham, Dickson, Houston, Montgomery, Robertson, Stewart | 3 hr |
| Feb 15, 5:14 AM CST | Flash Flood Warning | OHX | Montgomery, Robertson, Stewart | 7 hr |
| Feb 15, 6:28 AM CST | Areal Flood Advisory | OHX | Robertson, Sumner | 4 hr |
| Feb 15, 7:34 AM CST | Areal Flood Advisory | OHX | Davidson, Sumner, Trousdale, Wilson | 25 min |
| Feb 15, 7:51 AM CST | Flash Flood Warning | OHX | Robertson, Sumner | 10 hr |
| Feb 15, 7:59 AM CST | Flash Flood Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 6 hr |
| Feb 15, 8:38 AM CST | Areal Flood Advisory | OHX | Davidson, Rutherford, Smith, Trousdale, Wilson | 3 hr |
| Feb 15, 8:42 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Montgomery, Robertson and 1 more | 3 hr |
| Feb 15, 8:50 AM CST | Flash Flood Warning | OHX | Macon, Robertson, Sumner, Trousdale | 9 hr |
| Feb 15, 8:52 AM CST | Flash Flood Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 3 hr |
| Feb 15, 8:55 AM CST | Flash Flood Warning | OHX | Stewart | 6 hr |
| Feb 15, 10:21 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 3 hr |
| Feb 15, 10:40 AM CST | Areal Flood Advisory | OHX | Cumberland, DeKalb, Fentress, Jackson, Overton, Putnam and 1 more | 6 hr |
| Feb 15, 11:32 AM CST | River Flood Advisory | OHX | Davidson | 5 days |
| Feb 15, 11:35 AM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 6 days |
| Feb 15, 11:38 AM CST | River Flood Advisory | OHX | Cheatham | 31 hr |
| Feb 15, 11:46 AM CST | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Overton, Pickett | 5 hr |
| Feb 15, 12:03 PM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 15, 12:06 PM CST | River Flood Warning | OHX | Stewart | 3 days |
| Feb 15, 12:12 PM CST | Flash Flood Warning | OHX | Cheatham, Houston, Montgomery, Robertson, Stewart | 17 hr |
| Feb 15, 12:12 PM CST | River Flood Warning | OHX | Montgomery, Robertson | 63 hr |
| Feb 15, 1:24 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 5 hr |
| Feb 15, 1:46 PM CST | Areal Flood Advisory | OHX | Davidson, Macon, Sumner, Trousdale, Wilson | 3 hr |
| Feb 15, 2:59 PM CST | River Flood Warning | OHX | Montgomery | 3 days |
| Feb 15, 5:45 PM CST | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 11 hr |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.